TITLE

Quasi-Poisson Structures on Representation Spaces of Surfaces

AUTHOR(S)
Massuyeau, Gwénaël; Turaev, Vladimir
PUB. DATE
January 2014
SOURCE
IMRN: International Mathematics Research Notices;Jan2014, Vol. 2014 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Given an oriented surface Σ with base point *∈∂Σ, we introduce for all N≥1, a canonical quasi-Poisson bracket on the space of N-dimensional linear representations of π1(Σ,*). Our bracket extends the well-known Poisson bracket on GLN-invariant functions on this space. Our main tool is a natural structure of a quasi-Poisson double algebra (in the sense of M. Van den Bergh) on the group algebra of π1(Σ,*).
ACCESSION #
93399181

 

Related Articles

  • Spinorial representation of surfaces into 4-dimensional space forms. Bayard, Pierre; Lawn, Marie-Amélie; Roth, Julien // Annals of Global Analysis & Geometry;Dec2013, Vol. 44 Issue 4, p433 

    In this paper we give a geometrically invariant spinorial representation of surfaces in four-dimensional space forms. In the Euclidean space, we obtain a representation formula which generalizes the Weierstrass representation formula of minimal surfaces. We also obtain as particular cases the...

  • Stability of rank-3 Lazarsfeld–Mukai bundles on K3 surfaces. Lelli‐Chiesa, Margherita // Proceedings of the London Mathematical Society;Aug2013, Vol. 107 Issue 2, p451 

    Given an ample line bundle L on a K3 surface S, we study the slope stability with respect to L of rank-3 Lazarsfeld–Mukai bundles associated with complete, base-point-free nets of type on curves C in the linear system | L|. When d is large enough and C is general, we obtain a dimensional...

  • On Some Properties of Ribbon Links Generated by Generalized Möbius-Listing Surfaces $$ GML_m^n $$. Tavkhelidze, I. // Journal of Mathematical Sciences;Jun2013, Vol. 191 Issue 6, p853 

    The present paper is devoted to ribbon knots and ribbon links that appear after cutting generalized Möbius-Listing surfaces $$ GML_m^n $$ along sets of lines parallel to their basic line. In some particular cases, we count the indices of the resulting mathematical objects according to the...

  • NEW PARAMETRIC REPRESENTATION OF A SURFACE 53-PENCIL WITH A COMMON LINE OF CURVATURE. ASIL, VEDAT; KÖRPINAR, TALAT; BAŞ, SELÇUK // Siauliai Mathematical Seminar;2014, Vol. 9 Issue 17, p5 

    In this paper, we study line of curvature on a surface in the Euclidean 3-space. By utilizing the Bishop frame, the surface pencil can be expressed as a linear combination of the components of the local frame in Euclidean 3-space. With this parametric representation, we derive the necessary and...

  • Modeling terminal ballistics using blending-type spline surfaces. Pedersen, Aleksander; Bratlie, Jostein; Dalmo, Rune // AIP Conference Proceedings;2014, Vol. 1637, p796 

    We explore using GERBS, a blending-type spline construction, to represent deform able thin-plates and model terminal ballistics. Strategies to construct geometry for different scenarios of terminal ballistics are proposed.

  • Finitistic Dimension Conjectures for representations of quivers. ESTRADA, Sergio; ÖZDEMIR, Salahattin // Turkish Journal of Mathematics;Jul2013, Vol. 37 Issue 3, p585 

    Let R be a ring and Q be a quiver. We prove the first Finitistic Dimension Conjecture to be true for RQ, the path ring of Q over R, provided that R satisfies the conjecture. In fact, we prove that if the little and the big finitistic dimensions of R coincide and equal n < ∞, then this is...

  • Asymptotic expansions for correlation functions of one-dimensional bosons. Slavnov, N. // Theoretical & Mathematical Physics;Jan2013, Vol. 174 Issue 1, p109 

    We discuss different asymptotic representations for correlation functions of critical integrable systems. We prove that in the one-dimensional boson model, the asymptotic series for correlation functions obtained by the multiple-integral method coincides with the conformal field theory...

  • Solvable Artin representations ramified at one prime. Leshin, Jonah // Bulletin of the London Mathematical Society;Feb2014, Vol. 46 Issue 1, p59 

    We classify the possibilities for the fixed field of the kernel of an irreducible three-dimensional Artin representation of â„š with solvable image ramified at one prime by using the classification of the finite irreducible subgroups of PGL3(â„‚). This allows us to bound the number of...

  • Real zeros of Artin L-functions corresponding to five-dimensional S5-representations. Dwyer, J. // Bulletin of the London Mathematical Society;Feb2014, Vol. 46 Issue 1, p51 

    We build on a recent result of Calegari regarding S5 Artin representations by giving concrete examples of five-dimensional representations that satisfy the additional conditions necessary to prove their modularity. We do so via the Explicit Formula for the corresponding Artin L-functions and a...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics